MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL 50

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL 50
Model Number 01.26.50MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 august 2020: lot 1906132: (b)(4) items manufactured and released on 03-mar-2020.Expiration date: 2025-02-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional items involved in the event, batch review performed on 21 august 2020: stem: amistem p 01.18.402 amistem-p std stem size 2 lot.1904135 lot 1904135: (b)(4) items manufactured and released on 05-sep-2019.Expiration date: 2024-08-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 ø 28 size l +3.5 lot.183338.Lot 183338: (b)(4) items manufactured and released on 03-oct-2018.Expiration date: 2023-09-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event liner: versafitcup dm 01.26.2850mhc double mobility hc liner ø 50/28 lot.1906159.Lot 1906159: (b)(4) items manufactured and released on 25-sep-2019.Expiration date: 2024-09-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.2 months after primary the surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL 50
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10513712
Report Number3005180920-2020-00589
Device Sequence Number3538771
Product Code MEH
UDI-Device Identifier07630030808067
UDI-Public07630030808067
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2025
Device Model Number01.26.50MB
Device Catalogue Number01.26.50MB
Device Lot Number1906132
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;